# SDR SWIA200821304

- Difficulty date: August 18, 2008
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 35,741 hours, 46,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD OMEGA BEAM CORRODED (C CHECK).  REPAIRED PER AMM AND SRM.
